I wasn't sure what topic area to use but my question is this. I have been taking levothryoid for about four years now and I can't remember for sure, but think it was because my thyroid underproduces. Taking the medication stopped my symptoms and I have felt fine since, but recently I have been having difficulty with pregnancy. I have miscarried three times in the last nine months and somebody in another forum suggested that it may be due to the thyroid problem. My doctor never broached the subject and so I never even thought about it. Does anybody have any information regarding pregnancy and thyroid and if it can be an issue or not? We are going to be going thru genetics testing soon, but I am just looking for info.
I am assuming that if your levels where in Labs range, miscarriage should not be due to hypothyroidism. Normally miscarriage is connected to hypothyroid when TSH level is greater than 6 or 8. Although I am not a doctor, so you might want to address your question to:
Mark Lupo, M.D. at "The Thyroid Disorder Forum" Medhelp at
It might take a few days for the doctor to answer, so be patient and keep checking in.
i had mc after mc after mc....i was hypothyroid.... once i got the proper tests.. and stuck to my medication.. ( armour) i have been successful in carrying this baby to term,.. and am awaiting his arrival. i wish you the best of luck.. and do believe that the thyroid was to blame for all my reproductive problems..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.